ADVERTISEMENT

Q. Kindly suggest me good diet to bring back my fluctuated vitals to the normal range.

Answered by
Dr. Zubayeralam
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 14, 2021

Hello doctor,

I started dieting two weeks ago. I ate less than half of my normal capacity. I ended up having frequent headaches and lightheadedness after dieting. Yesterday my pulse dropped to 35 beats per minute, and I had to visit an emergency room immediately. They checked my vitals twice with three to four minutes time interval. And the readings of my blood pressure were 60/36 mmHg and 158/108 mmHg. I also had an EKG. It showed PVC, and they referred me to a cardiologist, prescribed Amlodipine and Benazepril, and sent me home. My investigations showed abnormal liver values, which they did not mention.

Kindly help me know whether my diet is the reason for my vitals to fluctuate. And also suggest me a good diet to bring my vitals back to normal range.

Thanks.

#

Hi,

Welcome to icliniq.com.

Thank you for the query, and I can understand your concern.

According to your statement, you have been suffering from headaches, high blood pressure, low pulse, and alterations of vital signs.

According to your investigation reports, your total bilirubin is 1.2 mg/dL (normal range is 0.2 to 1.0 mg/dL), SGOT (serum glutamic oxaloacetic transaminase) is 51 U/L (normal range is 15 to 37 U/L) as well as SGPT (serum glutamic pyruvic transaminase) is 135 U/L (normal range is 16 to 61 U/L). Both SGPT and SGOT are above the normal range (attachments removed to protect the patient’s identity).

If you take calories less than your requirements, it may cause electrolyte and fluid imbalances. Fluid and electrolyte imbalances may cause headaches, PVC (premature ventricular contractions), and alterations of vital signs. The blood glucose levels can drop due to intake of fewer calories that is known as hypoglycemia, and it can cause headache, PVC, and alterations of vital signs. Headache is a common side effect or complication of dieting.

As you have already started to take beta-blockers, according to your doctor's advice, elevated liver enzymes may be resulted from taking beta-blockers.

Regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Kindly explain the ways to get through depression.

.. worry, treatment is possible. Daily excercise and a balanced diet rich in antioxidants and omega fatty acids is known to help. Share your feelings with family and close friends as sharing helps a lot. Meditation daily for at least half an hour in ...   Read full

Please suggest a diet chart so that I can study properly and stop gaining weight.

Please help me with some diet charts so that I can study properly and due to improper diet my weight increased alarmingly ... Accordingly, I can suggest a diet chart...   Read full

What are the reasons for hypoglycemia?

Hi doctor, My mother has been suffering from diabetes for three years ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.